# SDR CALA2022092302455

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A300*
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Str23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 20 AT LEVEL STR23R IN PASSENGER CABIN SEE AEROMAN NON ROUTINE 2022-359976 REPLACED FR 20 LOC BTW STR 5 TO STR 31 RH SIDE IAW EA #53-0389-22 COVER REV 0 AND EC/RA #5311-02889 THIS REPAIR IS CATEGORY A, ADDITIONAL INSPECTION IS NOT REQUIRED PERFORMED SCEPTRE ENTRY ON LOGPAGE #9589302
